Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characteristic classes for ${\text{PL}}$ micro bundles


Author: Akihiro Tsuchiya
Journal: Bull. Amer. Math. Soc. 77 (1971), 531-534
MSC (1970): Primary 55F40, 55F60
DOI: https://doi.org/10.1090/S0002-9904-1971-12741-6
MathSciNet review: 0279817
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X). II, Topology 3 (1965), 137-171. MR 33 #6626. MR 198468
  • 2. S. Araki and H. Toda, Multiplicative structures in mod q cohomology theories. I, Osaka J. Math. 2 (1965), 71-115. MR 32 #449. MR 182967
  • 3. M. Atiyah and F. Hirzebruch, Riemann-Roch theorems for differentiable manifolds, Bull. Amer. Math. Soc. 65 (1959), 276-281. MR 22 #989. MR 110106
  • 4. G. E. Bredon, Equivariant cohomology theories, Lecture Notes in Math., no. 34, Springer-Verlag, Berlin and New York, 1967. MR 35 #4914. MR 214062
  • 5. W. Browder, Homotopy commutative H-spaces, Ann. of Math. (2) 75 (1962), 283-311. MR 27 #765. MR 150778
  • 6. G. Brumfiel, On integral PL characteristic classes, Topology 8 (1968), 39-46. MR 38 #2801. MR 234484
  • 7. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 33, Springer-Verlag, Berlin, 1964. MR 31 #750. MR 176478
  • 8. E. Dyer and R. K. Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962), 35-88. MR 25 #4523. MR 141112
  • 9. P. May, The homology of F, F/O, BF (to appear).
  • 10. J. W. Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150-171. MR 20 #6092. MR 99653
  • 11. G. Nishida, Cohomology operations in iterated loop spaces, Proc. Japan Acad. 44 (1968), 104-109. MR 39 #2156. MR 240811
  • 12. F. P. Peterson, Some results in PL cobordism, J. Math. Kyoto Univ. 9 (1969), 189-194. MR 40 #4962. MR 251735
  • 13. F. P. Peterson and H. Toda, On the structure of H*(BSF: Z), J. Math. Kyoto Univ. 7 (1967), 113-121. MR 37 #5878. MR 230316
  • 14. D. Sullivan, Triangulating homotopy equivalence, Thesis, Princeton University, Princeton, N. J., 1966.
  • 15. D. Sullivan, Geometric topology seminar note.
  • 16. A. Tsuchiya, Characteristic classes for spherical fiber spaces, Proc. Japan Acad. 44 (1968), 617-622. MR 40 #2115. MR 248865
  • 17. A. Tsuchiya, Characteristic classes for spherical fiber spaces, Nagoya Math. J. 43 (to appear). MR 298687
  • 18. A. Tsuchiya, Characteristic classes for PL micro bundles, Nagoya Math. J. 43 (to appear). MR 314062
  • 19. A. Tsuchiya, Homology operations on iterated loop spaces (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40, 55F60

Retrieve articles in all journals with MSC (1970): 55F40, 55F60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12741-6

American Mathematical Society